Title: From the Anderson Model on a Strip to the DMPK Equation and Random Matrix Theory
Authors: Bachmann, S ×
De Roeck, Wojciech #
Issue Date: 2010
Publisher: Kluwer Academic Publishers
Series Title: Journal of Statistical Physics vol:139 issue:4 pages:541-564
ISSN: 0022-4715
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science